Pacific Journal of Mathematics

Representations of primary Arguesian lattices.

Bjarni Jónsson and George S. Monk

Article information

Source
Pacific J. Math., Volume 30, Number 1 (1969), 95-139.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102978702

Mathematical Reviews number (MathSciNet)
MR0258685

Zentralblatt MATH identifier
0186.02204

Subjects
Primary: 06.30
Secondary: 50.00

Citation

Jónsson, Bjarni; Monk, George S. Representations of primary Arguesian lattices. Pacific J. Math. 30 (1969), no. 1, 95--139. https://projecteuclid.org/euclid.pjm/1102978702


Export citation

References

  • [1] I. Amemiya, On the representation of complemented modular lattices, J. Math. Soc. Japan 9 (1957), 263-279.
  • [2] E. Artin, Coordinates in affine geometry, Reports of a Math. Colloq., Notre Dame, 1940, 15-20.
  • [3] R. Baer, A unified theory of protective spaces and finite Abelian groups, Trans. Amer. Math. Soc. 52 (1942), 283-343.
  • [4] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ. 25, third ed., Provi- dence, 1967.
  • [5] W. W. D. Hodge and D. Pedoe, Methods of algebraic geometry, Cambridge Univer- sity Press, Cambridge, 1947.
  • [6] E. Inaba, On primary lattices, Journal of the Faculty of Science, Hokkaido Uni- versity 11 (1948), 39-107.
  • [7] B. Jnsson, Representations of complemented modular lattices, Trans. Amer. Math. Soc. 97 (1960), 64-94.
  • [8] B. Jnsson, On the representation of lattices, Math. Scand. 1 (1953), 193-206.
  • [9] G. S. Monk, The representation of primarylattices, Thesis, University of Min- nesota, Minneapolis, 1966.
  • [10] J. von Neumann, Continuous geometry, New York, 1960 (originally published in mimeographed form as Lectures on continuous geometries, Princeton, 1936-1937).
  • [11] M. Scuhtzenberger, Sur certains axiomes de la theorie des structures, C. R. Acad. Sci. Paris 221 (1945), 218-220.